Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 48, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 21, 2014, 9:26 PM CDT for Kerr County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2014, 9:26 PM CDT (02:26 UTC)
- Expired
- Apr 21, 2014, 10:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Kerr County, TX
The radar
The Laughlin AFB radar (KDFX), 138 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 9:40 PM CDT | HAIL 1 | 6 Wsw Harper, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 2.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1322 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
787
WUUS54 KEWX 220226
SVREWX
TXC265-220300-
/O.NEW.KEWX.SV.W.0048.140422T0226Z-140422T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT MON APR 21 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL KERR COUNTY...
* UNTIL 1000 PM CDT.
* AT 923 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM
WAS LOCATED 8 MILES NORTH OF MOUNTAIN HOME...OR 23 MILES NORTHWEST
OF KERRVILLE...AND MOVING SOUTH AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL CROSS INTERSTATE 10 NEAR MOUNTAIN
HOME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3029 9936 3029 9932 3014 9930 3014 9953
3030 9951 3030 9937
TIME...MOT...LOC 0226Z 006DEG 8KT 3027 9941
$$1 follow-up statement
718
WWUS54 KEWX 220249
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
949 PM CDT MON APR 21 2014
TXC265-220300-
/O.CON.KEWX.SV.W.0048.000000T0000Z-140422T0300Z/
KERR TX-
949 PM CDT MON APR 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTH CENTRAL KERR COUNTY...
AT 946 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF MOUNTAIN HOME...OR 23 MILES NORTHWEST OF
KERRVILLE...MOVING SOUTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL CROSS INTERSTATE 10 NEAR MOUNTAIN HOME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3029 9936 3029 9932 3014 9930 3014 9953
3030 9951 3030 9937
TIME...MOT...LOC 0248Z 009DEG 7KT 3025 9943
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:43 PM CDT, 2 hours 43 minutes earlier.
Area forecast discussion, Apr 21, 6:43 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 643 PM CDT MON APR 21 2014 .UPDATE... EXPANDED SEVERE THUNDERSTORM WATCH 85. ADDITIONALLY...00Z AVIATION DISCUSSION IS BELOW. && .DISCUSSION... THUNDERSTORMS HAVE PERSISTENTLY DEVELOPED ALONG THE DRYLINE IN CENTRAL TEXAS AND ACROSS THE HILL COUNTRY AND PUSHED INTO SOUTH CENTRAL TEXAS. SOME OF THESE THUNDERSTORMS HAVE BEEN PRODUCING LARGE HAIL AND GUSTY OUTFLOW WINDS. THESE STORMS WILL MOVE INTO A WARM AND MOIST ENVIRONMENT AND WILL LIKELY CONTINUE TO BE SEVERE THROUGH THIS EVENING BEFORE ACTIVITY DECREASES TONIGHT. DUE TO THE UNSTABLE ENVIRONMENT AND S/SW-WRD MOTION OF THE STORMS HAVE ADDED KERR...KENDALL...AND COMAL COUNTIES TO SEVERE THUNDERSTORM WATCH 85. THE WATCH IS IN EFFECT UNTIL 10 PM. && .AVIATION... VFR CONDITIONS WILL GENERALLY PREVAIL THIS EVENING. ISO-SCT TSRA WILL CONTINUE THROUGH THIS EVENING MAINLY NORTHEAST OF A LINE FROM KECU TO KHYI TO K3T5. SOME OF THE THUNDERSTORMS HAVE PRODUCED LARGE HAIL AND DAMAGING WINDS. THESE STORMS WILL WEAKEN THROUGH THE EVENING HOURS. CURRENT COVERAGE AND MOTION OF THE STORMS DO NOT INDICATE IMPACTS AT TAF LOCATIONS. HOWEVER...THERE IS A GOOD POSSIBILITY THAT TAF AMD MAY NEED TO BE ISSUED THIS EVENING AS THE SITUATION PROGRESSES. LATER TONIGHT...LOW STRATUS WILL DEVELOP OVERNIGHT AND PROGRESS WESTWARD THROUGH THE EARLY MORNING HOURS. AN APPROACHING COLD FRONT WILL SEND DRIER N-NELY SFC WINDS INTO THE AREA...ENABLING VFR CONDITIONS TO RETURN DURING THE MID TO LATE MORNING HOURS. && .PREV DISCUSSION... /ISSUED 326 PM CDT MON APR 21 2014/ ..SEVERE THUNDERSTORM WATCH TIL 10 PM THIS EVENING HILL COUNTRY... SHORT TERM (TODAY THROUGH TUESDAY)... CLEARING WITH TEMPERATURES IN THE LOWER TO MID 80S AT THE TAIL END OF THE PRE-FRONTAL TROUGH/DRY-LINE HAS ALLOWED STORMS TO DEVELOP ATOP OF SERRANIAS DEL BURRO THIS AFTERNOON. MORE STORMS WILL FORM THIS AFTERNOON AND EVENING ALONG THE BOUNDARY AS IT PUSHES TO THE SOUTHEAST. STILL THE POSSIBILITY FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS TO DEVELOP ACROSS THE HILL COUNTRY AND EDWARDS PLATEAU LATER THIS AFTERNOON AND EVENING OR FROM 3 PM TO ABOUT 10 PM THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM THIS EVENING FOR AREAS ALONG AND NORTHEAST OF A MOUNTAIN HOME TO SAN MARCOS TO TAYLOR LINE. SOME LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED MAINLY ALONG AND EAST OF HIGHWAY 183 LATER TONIGHT/OVERNIGHT...BUT THESE STORMS WILL BE BELOW SEVERITY CRITERIA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS FOR THIS EVENT. STORM TOTAL RAINFALL AMOUNTS WILL RANGE FROM FEW HUNDREDTHS OF AN INCH TO LESS THAN ONE QUARTER INCH. HOWEVER...ONE HALF TO AN INCH OF RAINFALL ACCUMULATION IS POSSIBLE WITH STRONGEST STORMS. LOW TEMPERATURES OVERNIGHT WILL RANGE FROM THE 60S ACROSS THE HILL COUNTRY TO MID 60S ACROSS THE SOUTHERN RIO GRANDE PLAINS. FOR TUESDAY...EXPECT PARTLY CLOUDY TO MOSTLY SUNNY SKIES WITH HIGHS IN THE LOWER 80S AND IN THE LOWER 90S ACROSS THE RIO GRANDE VALLEY. LONG TERM (WEDNESDAY THROUGH MONDAY)... AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE ROCKIES AND SOUTHERN PLAINS WEDNESDAY NIGHT INTO THURSDAY FOR ANOTHER CHANCE FOR RAIN ..ESPECIALLY OVER THE WESTERN HALF OF SOUTH CENTRAL TEXAS. UPPER LEVEL FLOW BECOME ZONAL FOR THE LATTER PART OF THE WEEK WITH SURFACE SOUTHERLY FLOW AND TEMPERATURES WARMING INTO THE LOWER 90S OUT WEST AND UPPER 80S MAINLY ALONG AND EAST OF HIGHWAY 281. ANOTHER UPPER LEVEL SYSTEM IS EXPECTED FOR THE WEEKEND AND POSSIBLY INTO MONDAY OF NEXT WEEK FOR YET ANOTHER CHANCE FOR RAIN ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 85 63 86 66 / 30 - - - 20 AUSTIN BERGSTROM INTL AIRPORT 64 85 62 86 66 / 30 - - - 20 NEW BRAUNFELS MUNI AIRPORT 64 86 63 86 66 / 30 - - - 20 BURNET MUNI AIRPORT 64 83 62 85 65 / 40 - - - 20 DEL RIO INTL AIRPORT 69 88 70 92 69 / 30 - - 20 20 GEORGETOWN MUNI AIRPORT 65 83 62 84 66 / 40 - - - 20 HONDO MUNI AIRPORT 67 90 67 90 69 / 20 - - - 20 SAN MARCOS MUNI AIRPORT 63 86 62 86 66 / 30 - - - 20 LA GRANGE - FAYETTE REGIONAL 65 85 64 86 67 / 20 10 - 10 10 SAN ANTONIO INTL AIRPORT 66 88 65 87 68 / 20 - - - 20 STINSON MUNI AIRPORT 66 89 65 90 68 / 20 - - - 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...25 SYNOPTIC/GRIDS...25 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Apr 21, 4:09 PM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 409 PM CDT MON APR 21 2014 TXZ171>173-183>194-202>209-217>225-228-221000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 409 PM CDT MON APR 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING GENERALLY ALONG AND NORTH OF A LINE FROM ROCKSPRINGS TO NEW BRAUNFELS TO LULING TO GIDDINGS. THE MAIN THREAT IS DAMAGING WINDS AND LARGE HAIL. THE MAIN THREAT TIME IS 4 PM UNTIL 10 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ELEVATED FIRE WEATHER CONDITIONS ARE LIKELY ALONG THE RIO GRANDE PLAINS AND EDWARDS PLATEAU DUE TO LOW HUMIDITIES AND GUSTY WINDS THURSDAY AND AGAIN ON SATURDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Apr 21, 8:26 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT MON APR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 1 SE HARPER 30.29N 99.23W
04/21/2014 E1.00 INCH GILLESPIE TX COCORAHS
SOME QUARTER SIZE HAIL MIXED WITH MOSTLY SMALLER
PIECES.
&&
EVENT NUMBER EWX1400356
AATLocal storm report, Apr 21, 8:34 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT MON APR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 2 N LLANO 30.78N 98.67W
04/21/2014 M0.25 INCH LLANO TX PUBLIC
PEA SIZED HAIL AT LLANO AIRPORT
0400 PM HAIL 1 ESE LLANO 30.75N 98.67W
04/21/2014 M1.00 INCH LLANO TX COCORAHS
0405 PM HAIL 1 WSW LLANO 30.75N 98.68W
04/21/2014 E0.88 INCH LLANO TX TRAINED SPOTTER
0407 PM HAIL 1 N LLANO 30.77N 98.67W
04/21/2014 M1.00 INCH LLANO TX PUBLIC
0513 PM HAIL 9 S LLANO 30.62N 98.67W
04/21/2014 M1.00 INCH LLANO TX PUBLIC
TIME ESTIMATED FROM RADAR
0531 PM HAIL 10 S LLANO 30.61N 98.67W
04/21/2014 M0.50 INCH LLANO TX PUBLIC
LOCATION IS APPROX 1 MILE NNE OF OXFORD
0550 PM HAIL 10 NE ENCHANTED ROCK ST 30.61N 98.73W
04/21/2014 M1.50 INCH LLANO TX STORM CHASER
HAIL SIZES RANGED FROM HALF INCH TO 1.50 INCHES
0602 PM HAIL 6 NNW ENCHANTED ROCK ST 30.58N 98.90W
04/21/2014 E2.00 INCH LLANO TX CO-OP OBSERVER
0609 PM HAIL 13 S LLANO 30.56N 98.67W
04/21/2014 M1.75 INCH LLANO TX CO-OP OBSERVER
0638 PM HAIL 5 W WILLOW CITY 30.40N 98.78W
04/21/2014 M1.75 INCH GILLESPIE TX TRAINED SPOTTER
0643 PM HAIL WILLOW CITY 30.40N 98.70W
04/21/2014 M1.00 INCH GILLESPIE TX TRAINED SPOTTER
PEA TO QUARTER SIZED HAIL COVERING THE GROUND IN WILLOW
CITY
0646 PM HAIL 2 WSW WILLOW CITY 30.38N 98.73W
04/21/2014 M2.00 INCH GILLESPIE TX COCORAHS
0703 PM HAIL 12 N FREDERICKSBURG 30.44N 98.87W
04/21/2014 M1.00 INCH GILLESPIE TX PUBLIC
0710 PM HAIL 12 E FREDERICKSBURG 30.27N 98.67W
04/21/2014 M1.00 INCH GILLESPIE TX TRAINED SPOTTER
LOCATION IS 3.5 MILES NORTH OF STONEWALL
0710 PM HAIL 6 E LBJ STATE PARK 30.25N 98.53W
04/21/2014 M0.70 INCH BLANCO TX COCORAHS
0800 PM HAIL 7 NNW HARPER 30.39N 99.29W
04/21/2014 E0.25 INCH GILLESPIE TX TRAINED SPOTTER
0822 PM HAIL 1 SE HARPER 30.29N 99.23W
04/21/2014 E1.00 INCH GILLESPIE TX COCORAHS
SOME QUARTER SIZE HAIL MIXED WITH MOSTLY SMALLER
PIECES.
&&
EVENT NUMBER EWX1400340 EWX1400341 EWX1400343 EWX1400342 EWX1400344
EWX1400345 EWX1400346 EWX1400354 EWX1400352 EWX1400347 EWX1400348
EWX1400349 EWX1400351 EWX1400350 EWX1400353 EWX1400355 EWX1400356
CVPLocal storm report, Apr 21, 8:40 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
840 PM CDT MON APR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM HAIL 14 SSE FREDERICKSBURG 30.08N 98.78W
04/21/2014 E0.50 INCH KENDALL TX COCORAHS
&&
EVENT NUMBER EWX1400357
CVPLocal storm report, Apr 21, 8:44 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT MON APR 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 2 SE BANKERSMITH 30.11N 98.79W
04/21/2014 M1.00 INCH KENDALL TX PUBLIC
&&
EVENT NUMBER EWX1400358
CVPSpecial weather statement, Apr 21, 9:02 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
902 PM CDT MON APR 21 2014
TXZ188-220230-
GILLESPIE-
902 PM CDT MON APR 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILLESPIE COUNTY
UNTIL 930 PM CDT...
AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF DOSS...OR 20 MILES SOUTH OF
MASON...MOVING SOUTH AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF WESTERN GILLESPIE COUNTY.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3050 9924 3050 9916 3033 9909 3033 9931
3050 9931 3051 9930 3051 9925
TIME...MOT...LOC 0203Z 008DEG 17KT 3045 9929Special weather statement, Apr 21, 9:18 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
918 PM CDT MON APR 21 2014
TXZ186-188-220245-
GILLESPIE-KERR-
918 PM CDT MON APR 21 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KERR AND EXTREME
SOUTHWESTERN GILLESPIE COUNTIES UNTIL 945 PM CDT...
AT 914 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTH OF MOUNTAIN HOME...OR 24 MILES
NORTHWEST OF KERRVILLE...MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOUNTAIN HOME...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3029 9936 3029 9930 3011 9929 3016 9953
3030 9952 3030 9937
TIME...MOT...LOC 0218Z 000DEG 9KT 3029 9941The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:08 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 52 min |
| Apr 21, 7:31 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 59 min |
| Apr 21, 8:09 PM CDT | Special Weather Statement | EWX | Kendall | 36 min |
| Apr 21, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 61 min |
| Apr 21, 9:02 PM CDT | Special Weather Statement | EWX | Gillespie | 28 min |
| Apr 21, 9:18 PM CDT | Special Weather Statement | EWX | Kerr | 27 min |
| Apr 21, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 32 min |
| Apr 21, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 64 min |
| Apr 21, 10:06 PM CDT | Special Weather Statement | EWX | Kimble | 39 min |
| Apr 21, 10:36 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 39 min |
| Apr 21, 10:59 PM CDT | Special Weather Statement | EWX | Kerr | 46 min |
| Apr 21, 11:41 PM CDT | Special Weather Statement | EWX | Gillespie | 49 min |
| Apr 21, 11:52 PM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| Apr 22, 12:27 AM CDT | Special Weather Statement | EWX | Edwards | 48 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.